# SDR EIAA990027

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 340
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, UPPER DECK, BS 340 FRAME UPPER CHORD FOUND CRACKED AT STRINGER 0, NRC 6306.  REPAIRED IAW SRM 51-40-03.  (M)
